MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ZOLL ELECTRODE

BIO-DETEK INCORPORATED ZOLL ELECTRODE
Model Number 8900-000280
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator was unable to detect the attached electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The pads were received at zoll medical canada.The customer's report was duplicated and attributed to electrode pads.The pads were scrapped at zoll.A new set of pads were sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ZOLL ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20493314
Report Number1218058-2024-00096
Device Sequence Number4095975
Product Code MKJ
UDI-Device Identifier00847946026691
UDI-Public(01)00847946026691(17)290316(10)5023A
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-000280
Device Lot Number5023A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown